MathSciNet Relay Station
MathSciNet bibliographic data
MR2553478 35L65 (35L67)
Ohwa, Hiroki On shock curves in $2\times 2$ hyperbolic systems of conservation laws. Adv. Math. Sci. Appl. 19 (2009), no. 1, 227–244.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement